# SDR CALA2025101610189

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 73,589 hours, 33,014 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16126
- Condition: Faulted
- Location: Nr 1 Vsv
- Part time: 23,481 hours, 10,896 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 COMPRESSOR VANE ECAM REJECTED T.O. LESS THAN 50KTS ADDED.  R & R NUMBER 1 ENG VSV ACTUATOR PER 75-32-41-400-010-010-A AFTER INSTALLATION PERFORMED LEAK CHECK AND POWER ASSURANCE RUN NO LEAKS AND NO ECAM MESSAGE NOTED.
